RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 1, Pages 29–31 (Mi dan25960)  

MATHEMATICS

Some covering theorems for univalent functions

G. V. Kuz'mina

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (387 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 02.08.1961

Citation: G. V. Kuz'mina, “Some covering theorems for univalent functions”, Dokl. Akad. Nauk SSSR, 142:1 (1962), 29–31

Citation in format AMSBIB
\Bibitem{Kuz62}
\by G.~V.~Kuz'mina
\paper Some covering theorems for univalent functions
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 1
\pages 29--31
\mathnet{http://mi.mathnet.ru/dan25960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131533}
\zmath{https://zbmath.org/?q=an:0116.05901}


Linking options:
  • http://mi.mathnet.ru/eng/dan25960
  • http://mi.mathnet.ru/eng/dan/v142/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019